# SDR ASAA2021080335620

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 709 hours, 337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: BCREFD00400
- Condition: Faulted
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDSHIELD HAD OVERHEAT, TURNED OFF PER QRH FOR 5 MINS LIGHT DID NOT COME BACK ON WHEN TURNED BACK ON. GROUNDED - YES. PERFORMED LEFT SIDE WINDOW WHCU OPS TESTS. NO FAULTS FOUND. WHCU BITE SHOWS #1 SENSOR FAIL SEVERAL TIMES. REF B737-9 AMM 30-41-11. DUE TO HISTORY SWAPPED TO SPARE SENSOR PER AMM 30-41-00-420-801. OPENED /CLOSED 1 CB. PERFORMED WHCU OPS TEST. NO FAULTS FOUND. REF B737-9 WDM 30-41-12 PG 3.
